# SDR FDEA201002120416

- Difficulty date: February 12, 2010
- Submitted: February 15, 2010
- Operation: Air carrier
- Aircraft: N482FE
- Make and model: Boeing 727227
- Aircraft serial: 21464
- Aircraft time: 44,911 hours, 28,829 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Part number: 651751738
- Condition: Cracked
- Location: Bs 1263
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT AIRSTAIR RT LOWER TORQUE BOX, SUPPORT ANGLE HAS CRACK INDICATION AND   WORKING FASTENERS. BS 1263, FWD SIDE.  REMOVED RT TORQUE BOX WEB DOUBLER FROM BS1243 TO 1283 IAW SRM, REV 102, 51-30-2. CUT WEB AT BS 1263 IAW SRM 51-10-1. REMOVED RT LOWER TORQUE BOX ANGLE IAW SRM 51-30-2. LOCATED, DRILLED AND DEBURRED HOLES IN NEW ANGLE IAW SRM 51-30-5. INSTALLED NEW ANGLE, TORQUE BOX WEB AND DOUBLER IAW SRM 51-30-2.
